# SDR SWAA2020022641714

- Difficulty date: February 11, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: 147A0070
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STRAP CORRODED AT BS. 1016 BETWEEN STRINGERS 28 LEFT TO STRINGER 28 RIGHT.          / R&R SPLICE STRAP IAW SRM AND DWG.
